Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 22 found articles
 
 
  Bounds for isoperimetric constants of infinite plane graphs
 
 
Title: Bounds for isoperimetric constants of infinite plane graphs
Author: Lawrencenko, Serge
Plummer, Michael D.
Zha, Xiaoya
Appeared in: Discrete applied mathematics
Paging: Volume 113 (2001) nr. 2-3 pages 5 p.
Year: 2001
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands